Research & Reviews: Discrete Mathematical Structures

Research & Reviews: Discrete Mathematical Structures (RRDMS) is a print and e-journal focused towards the rapid publication of fundamental research papers on all areas of Discrete Mathematical Structures.

Discrete mathematical structures journal deals with discrete objects. Discrete objects are those which are separated from each other like integers, rational numbers, automobiles, houses, peoples etc. are all discrete objects. Some of the major reasons that we adopt Discrete mathematics are. We can handle infinity or large quantity and indefiniteness with them which results from formal approaches are reusable.

eISSN- 2394-1979

Focus & Scope:

  • Mathematical induction
  • logic and Boolean algebra
  • set theory
  • relations and functions
  • sequences and series
  • algorithms and theory of computation
  • number theory
  • matrix theory
  • induction and recursion
  • counting and discrete probability
  • graph theory (trees)
  • Calculus of finite differences, discrete calculus or discrete analysis
  • Game theory, decision theory, utility theory, social choice theory
  • Discrete analogues of continuous mathematics
  • Hybrid discrete and continuous mathematics

Journal Homepage Image




Invitation for Research & Review Articles of research & reviews: discrete mathematical structures
Posted: 2013-10-16 More...
More Announcements...

Vol 6, No 2 (2019)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents

Research Articles

Codes Over Frobenius Groups PDF
Sudesh Sehrawat, Manju Pruthi 1-6
Common Fixed-Point Results for Weakly Increasing Dominating Maps on Vector b-Metric Spaces PDF
Mamta Kamra, Kumari Sarita, Renu Chugh 7-23
Contra Harmonic Mean Labeling for Some Tree and Corona Related Graphs PDF
J. Rajeshni Golda, S. S. Sandhya 24-29
Injective Coloring Parameters of Some Special Classes of Graphs PDF
V. Santhosh Priya, N. K. Sudev 30-41
On b-Coloring Parameters of Some Classes of Graphs PDF
M R Raksha, P Hithavarshini, N K Sudev, C. Dominic 41-48
Primitive Idempotents and Weight Distributions of Irreducible Cyclic Codes of Length 5l^m PDF
Sunil Kumar, Manju Pruthi, Rahul . 49-58
Zagreb Degree Eccentricity Indices of Graphs PDF
Padmapriya P., Veena Mathad 59-69

ISSN: 2394-1979